MathSciNet Relay Station
MathSciNet bibliographic data
MR2036274 60F10 (60F05 60G50)
Ng, Kai W.; Tang, Qihe; Yan, Jia-An; Yang, Hailiang Precise large deviations for sums of random variables with consistently varying tails. J. Appl. Probab. 41 (2004), no. 1, 93–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement